# SDR SCNA20240309098

- Difficulty date: March 9, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER HAS A CRACKED ANGLE AT BS 663, LBL 10, WL 150. RECEIVED STIFFENER ITEM: HFAB53-SF-012 LOCATED AND DRILLED NEW STIFFENER IAW SRM 51-40-02 AND BOEING DWG 111A1301 REV:A, APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-41 AND AMM 51-21-72, THE INSTALLATION WILL BE CARRIED OUT UNDER THE WORK ORDER CARD ID #00106 728596 FUSELAGE 5002 ITEM NO. 22 ATTACHED COPY
